Research Output 2003 2019

Filter
Article
2019

Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem

Колбин, В. В. & Пересторонин, Д. С., 2019, (Accepted/In press) In : Journal of Algebra and Applied Mathematics. 17, 2, p. 107-117 11 p.

Research output: Contribution to journalArticleResearchpeer-review

File

The Saturation Principle (H ). Implementation Method and Their Hierarchical Structure

Колбин, В. В., 2019, In : ЕВРАЗИЙСКОЕ НАУЧНОЕ ОБЪЕДИНЕНИЕ. Yanuary 2019, 1(47), p. 20-26 7 p.

Research output: Contribution to journalArticleResearchpeer-review

The Saturation Principle (P) and Ins Implementation Method

Колбин, В. В., 2019, In : ЕВРАЗИЙСКОЕ НАУЧНОЕ ОБЪЕДИНЕНИЕ. Yanuary-2019, 1(47), p. 26-29 4 p.

Research output: Contribution to journalArticleResearchpeer-review

2018
1 Citation (Scopus)
9 Downloads (Pure)

Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem

Kolbin, V. V. & Perestoronin, D. S., 1 Dec 2018, In : Journal of Algebra and Applied Mathematics. 17, 1, p. 145-156 12 p.

Research output: Contribution to journalArticleResearchpeer-review

File
1 Citation (Scopus)
10 Downloads (Pure)

Some approaches to studying the Stability of Solutions of Stochastic multi-objective Optimization

Kolbin, V. V. & Perestoronin, D. S., 1 Sep 2018, In : Journal of Algebra and Applied Mathematics. 16, 2, p. 131-144 14 p.

Research output: Contribution to journalArticleResearchpeer-review

File
2017
1 Citation (Scopus)

Dynamic fracture tests data analysis based on the randomized approach

Volkova, M. V., Granichin, O. N., Petrov, Y. V. & Volkov, G. A., 27 Dec 2017, In : Advances in Systems Science and Applications. 17, 3, p. 34-41 8 p.

Research output: Contribution to journalArticleResearchpeer-review

Modified Steklov Functions

Жук, В. В., Буре, В. М. & Тумка, О. А., Jun 2017, In : Journal of Mathematical Sciences. 224, 5, p. 661-666

Research output: Contribution to journalArticleResearchpeer-review

2016

Approaches to Estimating Degrees and Measures of Preference Intensity

Kolbin, V. V. & Ledovskaya, V. A., 2016, In : International Journal of Applied Mathematics and Statistics. 54, №3, p. 1 - 10

Research output: Contribution to journalArticleResearch

Some approaches to the study of the stability of solutions to multi-objective optimization problems

Perestoronin, D. S. & Kolbin, V. V., 2016, In : International Journal of Applied Mathematics and Statistics. 55, 1, p. 34-40 7 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

The Labor Immigration Control

Lukina, A. & Prasolov, A., 2016, In : International Journal of Pure and Applied Mathematics. 108, 3, p. 659-669

Research output: Contribution to journalArticleResearch

Об управлении трудовой миграцией в Российскую Федерацию

Лукина, А. А., 2015, In : ФИНАНСЫ И БИЗНЕС. 2, p. 42-56

Research output: Contribution to journalArticleResearch

2014

Binary Relation in the Set of Feasible Alternatives

Kolbin, V. V., 2014, In : Applied Mathematical Sciences. 8, 109, p. 5399 - 5405

Research output: Contribution to journalArticleResearch

Binary relations in the set of feasible alternatives

Kolbin, V. V., 2014, In : Applied Mathematical Sciences. 109-112, p. 5399-5405

Research output: Contribution to journalArticleResearch

Binary Relations in the Space of Binary Relations.I

Kolbin, V. V., 2014, In : Applied Mathematical Sciences. 8, 109, p. 5407-5414

Research output: Contribution to journalArticleResearch

Binary relations in the space of binary relations. II

Kolbin, V. V., 2014, In : Applied Mathematical Sciences. 8, 109, p. 5415 - 5425

Research output: Contribution to journalArticleResearch

Conceptual Setting

Kolbin, V. V., 2014, In : Applied Mathematical Sciences. 8, 70, p. 3461-3468

Research output: Contribution to journalArticleResearch

1 Citation (Scopus)

Generalized Mathematical Programming as a Decision Model

Kolbin, V. V., 2014, In : Applied Mathematical Sciences. 8, 70, p. 3469-3476

Research output: Contribution to journalArticleResearch

One Problem of Nonlilear Stochastic Programming

Svishchikova, M. V., 2014, In : International Journal of Applied Mathematics and Statistics. 52, 7

Research output: Contribution to journalArticleResearch

2013
3 Citations (Scopus)
3 Citations (Scopus)

Estimates for solutions to the model Venttsel problem in Campanato spaces

Arkhipova, A. A. & Lukina, A. A., 2013, In : Journal of Mathematical Sciences. 191, 2, p. 150-161

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Regularity of Weak Solutions to the Model Venttsel Problem for Linear Divergence Elliptic Operators in Campanato Spaces

Arkhipova, A. A. & Lukina, A. A., 2013, In : Journal of Mathematical Sciences. 195, 5, p. 609-621

Research output: Contribution to journalArticleResearchpeer-review